# SDR SWAA2022012818558

- Difficulty date: July 17, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N7859B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30641
- Aircraft time: 44,630 hours, 29,803 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Delaminated
- Location: Rh Inbd Aft Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/W I/B AFT FLAP LOWER SURFACE 32' FROM I/B END AND 3' FROM AFT EDGE HAS AREA OF DELAMINATION NOTED / DELAMINATED AREA ON LWER SURFACE OF R/W I/B AFT FLAP; 32' FROM I/B END & 3' FROM AFT EDGE WAS REPAIRED IAW SRM 57-53-01; SRM 51-70-06-2R-1; SRM 51-70-10-2R-2; SRM 51-70-10-2R-0; ER 17-03527 REV IR DATED 14AUG2017 & EA 1-757-14158 REV IR DATED 16AUG2017
